Title: On Perelman's dilaton
Authors: Caldarelli, Marco Maria
Catino, Giovanni
Djadli, Zindine
Magni, Annibale
Mantegazza, Carlo # ×
Issue Date: Apr-2010
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:145 issue:1 pages:127-137
Abstract: By means of a Kaluza-Klein type argument we show that the Perelman's F-functional is the Einstein-Hilbert action in a space with extra "phantom" dimensions. In this way, we try to interpret some remarks of Perelman in the introduction and at the end of the first section in his famous paper ( Perelman in The entropy formula for the Ricci flow and its geometric applications, 2002). As a consequence the Ricci flow ( modified by a diffeo-morphism and a time-dependent factor) is the evolution of the "real" part of the metric under a constrained gradient flow of the Einstein-Hilbert gravitational action in higher dimension.
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science